# SDR DLL10953861

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1167
- Engine: Rroyce RB21122*
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Failed
- Location: Nr 3 Engine
- Component: M06157
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

ENGINE NR 3 FLAMED-OUT AT FLIGHT LEVEL 370, WINDMILL AT N3 26 PERCENT.  ATTEMPTED RELIGHT, ENGINE LIGHT OFF.  THROTTLE MOVEMENT HAD NO EFFECT ON EPR, TGT, N1, N2, N3 AS IF FUEL CONTROL HAD LET GO.  REPLACED MAIN GEARBOX DUE TO INTERNAL FAILURE.
